# SDR GAIA00378

- Difficulty date: June 30, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Part number: 651720927
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG ROUTINE C-CHECK, FOUND THE NR 4 SLAT ACTUATOR INBOARD ATTACHMENT FLANGE WAS CRACKED BETWEEN TWO MOUNTING BOLTS.  REMOVED AND REPLACED ACTUATOR FLANGE AND LOCATED HOLES IN NEW FLANGE.  INSTALLED AND REPAIRED IAW B727 SRM 51-30-5 AND 51-30-2.  OPERATIONAL CHECK PERFORMED IAW B727 AMM 27-81-32.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
